# SDR SWAA2022022219002

- Difficulty date: August 29, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 41,752 hours, 24,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT OPENING.; LOWER ENTRY WEB HAS SEVERAL AREAS AT FASTENER OPENINGS WITH LIGHT SURFACE CORROSION. / REMOVED & REPLACED FWD CARGO DOOR CUTOUT OPENING; LOWER ENTRY WEB PER SRM 51-40-02-0G-0.
